Support varieties - an axiomatic approach

Buan AB, Krause H, Snashall N, Solberg O (2020)
MATHEMATISCHE ZEITSCHRIFT 295(1-2): 395-426.

Zeitschriftenaufsatz | E-Veröff. vor dem Druck | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Buan, Aslak Bakke; Krause, HenningUniBi; Snashall, Nicole; Solberg, Oyvind
Abstract / Bemerkung
We provide an axiomatic approach for studying support varieties of objects in a triangulated category via the action of a tensor triangulated category, where the tensor product is not necessarily symmetric. This is illustrated by examples, taken in particular from the representation theory of finite dimensional algebras.
Erscheinungsjahr
2020
Zeitschriftentitel
MATHEMATISCHE ZEITSCHRIFT
Band
295
Ausgabe
1-2
Seite(n)
395-426
ISSN
0025-5874
eISSN
1432-1823
Page URI
https://pub.uni-bielefeld.de/record/2943796

Zitieren

Buan AB, Krause H, Snashall N, Solberg O. Support varieties - an axiomatic approach. MATHEMATISCHE ZEITSCHRIFT. 2020;295(1-2):395-426.
Buan, A. B., Krause, H., Snashall, N., & Solberg, O. (2020). Support varieties - an axiomatic approach. MATHEMATISCHE ZEITSCHRIFT, 295(1-2), 395-426. doi:10.1007/s00209-019-02343-4
Buan, A. B., Krause, H., Snashall, N., and Solberg, O. (2020). Support varieties - an axiomatic approach. MATHEMATISCHE ZEITSCHRIFT 295, 395-426.
Buan, A.B., et al., 2020. Support varieties - an axiomatic approach. MATHEMATISCHE ZEITSCHRIFT, 295(1-2), p 395-426.
A.B. Buan, et al., “Support varieties - an axiomatic approach”, MATHEMATISCHE ZEITSCHRIFT, vol. 295, 2020, pp. 395-426.
Buan, A.B., Krause, H., Snashall, N., Solberg, O.: Support varieties - an axiomatic approach. MATHEMATISCHE ZEITSCHRIFT. 295, 395-426 (2020).
Buan, Aslak Bakke, Krause, Henning, Snashall, Nicole, and Solberg, Oyvind. “Support varieties - an axiomatic approach”. MATHEMATISCHE ZEITSCHRIFT 295.1-2 (2020): 395-426.